Bevlaar - I'm hoping for you that you have a good reaction showing at your next scan. No progression is good though!
Kaye - that is exactly what I have done - slathered vaseline on feet, little cotton socks, feet up for as much of the day as possible. I don't know - we are supposed to get exercise, but how can you when your feet are killing you? I don't know about you, but I get an awful burning sensation, and just standing up means they burn for ages afterwards. Luckily, the vaseline seems to be working (second day of doing very little and staying off feet for as much as possible, and MORE vaseline!).
Good wishes to all the Cap.gang.
Hilsy, as regards how soon it works, I can only tell you how it has affected me. I had a CT scan during the second week of tablets on my third cycle, and when the Onc.gave me the results he said that I had significant reduction in all areas. Here's hoping it has the same results for you, and all Cap.ladies. Barton.x
Bertie1, I'm in the middle of the 2weeks on of my 4th cycle, and my feet have just started to get really sore. Not cracking (yet), but very sore to walk on. I am following the advice of someone else here (so sorry, can't remember who) and have slathered them with Vaseline and am wearing little white cotton socks. I'm spending the day indoors and trying not to walk around too much. I did this the other day when my feet were a little sore (not as bad then) and it helped tremendously. Hope it helps you, too. Barton. X
Kaye, thanks for the good wishes! When I listed my side effects, I forgot the temporary ones - a couple of leg rashes (sorted by Savlon), and some really nasty (almost continuous for 2 weeks) headaches on cycle 2. Not had those since, though, thank goodness. I still feel I have got off lightly so far, especially compared to some people (poor Helen, for instance). Anyway, best wishes to everyone. Barton. x
Hi Cap gang! Dani your holiday sounds like it was idyllic. I have booked and cancelled lake garda twice in last 4 yrs due to impending surgery....will get there one day! We all seem to be doing ok on Cape...manageable side effects on the whole. My rash is improving with the canesten and vaseline is great for feet and hands.
Just going to watch 8 out of 10 cats does countdown! Love it....i watch it in bed and makes me laugh out loud!!
love bev xxxx
Thanks Helen and Macie.
Helen - i was off my Cap for 3 weeks and now that i'm back on them seem to have most of the side effects apart from sore hands and feet. Nausea, headache, diorrhea, and now back pain but feels muscular so not sure why onc wants me to have bone scan? The nausea has settled and to be fair had one headache in the 2 week cycle of Cap and only 1 episode of diorrhea. I do get a churning feeling in my tum though...Feels like poison when I take it but it must be working as my cancer markers have dropped dramatically.
Macie - i think you and I both have had pleural effusion? I hade pleuredeses to stop fluid coming back which worked.
The holiday in Italy was amazing and as I'm of Italian origin I have family in Rome who I stayed with. They have a beautiful restaurant out in the sticks and can tell you had as much pasta and pizza to feed an army!
Love and light
Helen, so sorry you are suffering so badly! sickness is really nasty. Did your Onc.not give you anti-sickness pills along with your Cap.pills? Mine did, and anti-diarrhoea pills, too. I should ask for them next time you see him/her. I know you had a bad experience with your last hospital. Dani and Kaye (hope I'm getting the names right as I can't see anyone elses post apart from Helen's), glad you both had good holidays. The Italian one sounds fantastic! Bevlaar - hope your rash is totally healed now. I'm feeling something of a fraud really, as apart from some episodes of diarrhoea and a sore thumb, I have been very lucky with side effects (or rather, lack of). Best wishes to all Cap.gang. Barton.x
Hope all are feeling well. I haven't been on the site for a while as my partner took me on a road trip to Italy and we left on 19th August returning 4th September. We visited Venice, Lake Garda, Florence. Rome, Positano, Amalfi and Ischia. Wish I was back there! It was truly wonderful and to make it even better my onc agreed for me to have a break from Cape whilst I was on holiday. I'm back on Cape (2 weeks on 1 week off) and yesterday was the first day of my week off.
I wanted to know from anyone if they've had a break from Cape then back on it with side effects including nausea, diorrhea and generally feeling unwell? Last night was a nightmare as I was woken by dreadful back pain but has since disappeared. I spoke to my onc on the telephone and without questioning me she has booked me in for a bone scan to rule out bone mets! My cancer markers were 1900 in April and as of 2 weeks ago were down to 392 which is amazing. That's without being on Cape on holiday! I have to have blood test on Friday and see my oncologist the following Monday. If I'm feeling much better and no back pain I will ask for the bone scan to be cancelled. I really just want to have the dosage reduced from 4000mg to say 3000mg. Has anyone else had dosage reduced?
Hope to hear from you soon.
Love and light to all.
Hello, Bevlaar, glad your leg rash is on it's way out! Itching is horrible, isn't it? Hope all the Cap.gang is all OK. Barton.x
Hello ladies (Cap gang!), hope everyone is fine. Bevlaar, my left leg says hello, and when can we start swapping? I also agree how difficult it is keeping track of who has said what, when you can only see the one post. I'm sure you used to be able to see all of the current page. Off to M&S for lunch now. I love their soup and the cake of the month is their Cappacino cake - fantastic! Love, Barton.x
Hi ladies..bcc meetimg was very informative yesterday and got to meet Pam! Its great when you can put a face to a name. Was lovely to meet you Pam!
The nurse speaker at the meeting looked at my rash and suggested I see my gp after the meeting if poss as she thought it might be fungal. My lovely gp managed to fit me in between appts at 5pm and yes...he agreed it was fungal and gave me some canesten hc cream.
As for the hand/foot rash with Cape, he said to forget about paying out lots of money on branded creams, best thing is good old vaseline!!
I told him I was using it on my feet at night with a cotton sock with good results and he said "so use it on hands as well."
He is actually a dermatologist so I trust what he says! Will give it a whirl.
Bertie....have a lovely time catching the
last of this lovely warm weather.
Barton.....my right leg says hi !!
Helen....hope the weathers good for you too this weekend . Its still quite warm here.
I like the term Cap gang lol!
And hi to all the other Cap ladies as well. I cant see the other posts in this view only the last one so having a job to keep track!
love bev xxx